Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Stochastic analysis and applications


Author: S. R. S. Varadhan
Journal: Bull. Amer. Math. Soc. 40 (2003), 89-97
MSC (2000): Primary 60-02
Published electronically: October 16, 2002
MathSciNet review: 1943135
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (2000): 60-02

Retrieve articles in all journals with MSC (2000): 60-02


Additional Information

S. R. S. Varadhan
Affiliation: Courant Institute, New York University, New York, New York 10012-1110
Email: Varadhan@cims.nyu.edu

DOI: http://dx.doi.org/10.1090/S0273-0979-02-00968-0
PII: S 0273-0979(02)00968-0
Received by editor(s): September 7, 2001
Received by editor(s) in revised form: February 21, 2002
Published electronically: October 16, 2002
Article copyright: © Copyright 2002 American Mathematical Society